# SDR REXA201100385

- Difficulty date: June 11, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 24,350 hours, 21,840 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW DECLARED EMERGENCY & DIVERTED FROM BHM-DTW TO MEM FOR NOSE GEAR DISAGREE AFTER TAKEOFF.  ADJUSTED NOSE CENERING PROX SENSOR, SERVICE NOSE STRUT, C/E PA, NO DEFECTS NOTED.  OK FOR SERVICE.
